# SDR FDEA201109163909

- Difficulty date: September 16, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 78,971 hours, 32,793 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27462
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 78,971 hours, 32,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE FLAP UPPER SKIN CORRODED OUT OF LIMITS.  REPAIRED SKIN IAW SRM 57-10-00, FIG 86.
